Share |
 Average: 4 (1 ratings)

Clinical Reviews

Montelukast and bleeding diarrhoea: an unusual association to be considered

Authors:

Carabaño Aguado Ia, Llorente Otones Lb

aSección de Gastroenterología, Hepatología y Nutrición Pediátrica. Servicio de Pediatría. Hospital Universitario 12 de Octubre. Madrid. España.
bDepartamento de Pediatría. Hospital de Fuenlabrada. Madrid. España.

Correspondence: I Carabaño. Email: carabano1975@hotmail.com

Reference of this article.:

Carabaño Aguado I, Llorente Otones L. Montelukast y diarrea sanguinolenta: una asociación infrecuente a tener en cuenta. Rev Pediatr Aten Primaria. 2010;12:627-31.

Published in Internet: 12/11/2010

Abstract:

Montelukast is a safe drug widely prescribed. As with any medical device, its use is related with some side effects, some of which are rare. We report a case of bleeding diarrhea in a four year old girl, which was resolved spontaneously after drug withdrawal. This article reviews the mechanism of action of montelukast, its indications, its most common side effects, and the evidences to suspect that a drug may be behind a certain adverse effect.

Keywords: Side effect. Hemorrhage. Diarrhoea. Leukotriene. Montelukast.


 


Comments

This article has no comments yet.

ISSN 2174-4106  Publicación Open Acess, incluida en DOAJ, sin cargo por publicación.

Privacy Policy | Web map | Copyright 2022 Lúa Ediciones 3.0 | Contact